# SDR AALA202308316349

- Difficulty date: August 26, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N416AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9466
- Aircraft time: 10,969 hours, 2,997 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Control Panel
- Part number: 335TS08Y01
- Part serial: 8544
- Condition: False Indication
- Location: Zone 200 - Fuse
- Part time: 11,020 hours, 3,011 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MID FLIGHT THE #2 ENGINE FIRE, AGENT 1 DISCHARGE LIGHT ILLUMINATED WITH NO ASSOCIATED ECAM MESSAGE. **SUPPLEMENTAL REPORT FOR AALA202308296349: MAINTENANCE REPLACED THE ENGINE / APU FIRE PANEL PER AMM 26-12-12. ** (CLOSED)
